Herbert P. Simanjuntak, Ph.D.

Brief Profile

Dr. Herbert P. Simanjuntak is a staff member of the Department of Physics, University of Indonesia. He obtained his Doctor degree from Tufts University, USA, in 1990, with the thesis title Macroscopic Quantum Tunneling in Josephson Junctions.

Teachings:

  1. Introduction to Quantum Mechanics
  2. Non-relativistic Quantum Mechanics

Selected Publications:

[See publication in Scopus or Google Scholar]

  1. H. P. Simanjuntak, Transitions of the magnetization in the presence of a polarized current, Journal of Magnetism and Magnetic Materials 468, 185 (2018).
  2. H. P. Simanjuntak, P. Pereyra, On the generalized Hartman effect presumption in semiconductors and photonic structuresNanoscale Research Letters 8, 145 (2013).
  3. P. Pereyra and H.P. Simanjuntak, Time evolution of electromagnetic wave packets through superlattices: Evidence for superluminal velocitiesPhysical Review E 75, 056604 (2007).
  4. H. P. Simanjuntak and P. Pereyra, Space-time evolution of wave packets through superlatticesPhysica Status Solidi 2, 3108-3113 (2005).
  5. H.P. Simanjuntak and P. Pereyra, Evolution and tunneling time of electron wave packets through a superlatticePhysical Review B 67, 045301 (2003).
  6. H. P. Simanjuntak, Quantum coherence in particles of orthoferritesJournal of Magnetism and Magnetic Materials 182, 19-24 (1998).
  7. H.P. Simanjuntak and L. Gunther, Nucleation of the phase of a finite Josephson junction, Journal of Physics: Condensed Matter 9, 2075 (1997).
  8. A. Sulaksono and H.P. Simanjuntak, Stopping power of matter and energy losses of solar neutrinosSolar Physics 151, 205-212 (1994).
  9. H.P. Simanjuntak and A. Sulaksono , Energy Losses of Solar NeutrinosModern Physics Letters A 9, 2179-2188 (1994).
  10. H. Simanjuntak and L. Gunther, Macroscopic quantum tunneling in long Josephson junctionsPhysical Review B 42, 930 (1990).
  11. H. Simanjuntak and L. Gunther, Macroscopic quantum tunneling in unshunted Josephson junctionsJournal of Low Temperature Physics 78, 131–139 (1990).
  12. H.Simanjuntak and L.Gunther, Non-stochastic Langevin equation and the arrow of timePhysica A: Statistical Mechanics and its Applications 147, 487-498 (1988).

We usually reply with 24 hours except for weekends. All emails are kept confidential and we do not spam in any ways.

Thank you for contacting us :)

Enter a Name

Enter a valid Email

Message cannot be empty

X